# SDR FDEA202003200596

- Difficulty date: March 20, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 62,668 hours, 23,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Static Line
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON CLOSING THE MAIN ENTRY DOOR COULDNT GET THE  SECURE LIGHT ON (SLIDE LIGHT ON).   FOUND SLIDE STATIC LINE LOOSE -RESTOWED SAME- L1  DOOR GIRT BAR AND LIGHT CHECKS GOOD- REINSTALLED  DOOR SLIDE COVER- DOOR SLIDE AND DOOR ASSIST  BOTTLES SAFETIES RMVD- REF: B757 M/M 25-66-01-4
